# SDR DXTA200802813

- Difficulty date: January 30, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 366 hours, 240 cycles
- Engine: Pwc PW306C
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND AFTER GEAR RETRACTION, AMBER NOSE DOOR L CAS MESSAGE APPEARED.  ADJUSTED L DOOR LATCHES IAW MM CHAP 52-40-20.  OPERATIONAL CHECKS GOOD.
